# SDR ACE020105

- Difficulty date: February 1, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 29,169 hours, 30,152 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR WARNING REMAINED ON AFTER GEAR INDICATED THREE GREEN.  PILOT DID A GO-AROUND AND ON NEXT GEAR EXTENSION, ALL INDICATIONS NORMAL.  UNEVENTFUL LANDING.  MAINTENANCE REPLACED NOSE GEAR UPLOCK SWITCH.
